# SDR TSAA0353007

- Difficulty date: February 4, 2003
- Submitted: March 15, 2003
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577655
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DAMAGED SKIN AND STRINGERS 26L, 27L, AND 27R BETWEEN BS 908 AND BS 1016. REPLACED SKIN PANEL PER PRODUCTION DRAWINGS 65-45776-55 AND 65-45776-56.  INSTALLED PRODUCTION PANEL USING FASTENERS IDENTIFIED IN DRAWINGS.  FINISHED ALL BARE ALUMINUM WITH ALODINE AND TWO COATS OF BMS 10-79 TYPE III PRIMER.  APPLIED A FILLET SEAL OF BMS 5-95 SEALANT AROUND THE EDGES.  APPLIED CORROSION INHIBITING COMPOUND TO THE INTERNAL AND EXTERNAL SURFACES OF THE REPAIR AREA.  REPAIR COMPLETED IAW ECO 3334 PART 1.  (M)
